Has proven to be effective for severe headaches, and aches and pains associated with fever and arthritis. Available in 100ct & 250ct.
Active Ingredient in each tablet:
- Aspirin 162 mg
- Salicylamide 152 mg
- Acetaminophen 110 mg
- Caffeine 32.4 mg
Disclaimer: This product may be substituted with another brand if not in stock.